MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-50
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a procedure wherein the lead was explanted and replaced due to impedances.No symptoms or stimulation issues were experienced as a result of this finding.The lead was disposed by the hospital and will not be returned for analysis.Postoperatively, the patient made a normal recovery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned to boston scientific for analysis and the complaint as reported was not able to be confirmed.A review of the device history record (dhr) confirmed that the device met specifications prior to shipping and no manufacturing deviations were noted that could have contributed to the event reported.Therefore, in the absence of device return and analysis the likely root cause could not be established.B3: approximated based on the date the manufacturer became aware of the event.

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24641273
Report Number3006630150-2026-01605
Device Sequence Number9842426
Product Code LGW
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/22/2015
Device Model NumberSC-2316-50
Device Catalogue NumberSC-2316-50
Device Lot Number16309865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale